# SDR AMTA200600179

- Difficulty date: March 20, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITTING APPROX 40 INCH X 43 INCH W AREA OF AFT CARGO FLOOR PANEL FROM BS 1377-1334, BL 20L-20R.  REPAIRED IAW SRM AND FOUND WITHIN LIMITS.  (K)
